# SDR R61A20100071

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 5,909 hours, 4,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,909 hours, 4,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SEAT TRACK BEAM BETWEEN FR 14 AND FR 17.  MAINTENANCE REQUESTED EMB ENGINEERING FOR REPAIR AND RECEIVED ETD 2010-170/01080.  MAINTENANCE REPAIRED PER ETD, AC STILL OUT OF SERVICE FOR HEAVY CHECK INSPECTION.
